Does Gabapentin cause Stuttering?

Last Update May 30, 2016
Treato found 66 posts discussing Gabapentin and Stuttering.
In most of these discussions patients report that Gabapentin causes Stuttering.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Gabapentin
is an epilepsy medication and a nervous system medication.
Uses: Gabapentin is prescribed for Nerve Pain, Fibromyalgia, Neuropathy, Seizures and Numbness and is mostly mentioned together with these indications. Our data suggest that it is taken for Anxiety, Depression, RLS, Withdrawal Symptoms and Headaches, although it is not approved for these conditions. Read More
Satisfaction Score
?
3.5
5 1 136128
Moderately Satisfied
based on 136,128 conversations around the web
Back to all concerns

Does Gabapentin cause Stuttering?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 66 discussions
?
Stuttering from Gabapentin
| sarah
i have been taking gabapentin for several years my doc said it would help with the pain and as we went through med changes and dosage raises my stuttering got worse but the more i took of the gabapentin the worse my stuttering got

?
Stuttering from Gabapentin
| L M
nurse practioner said I was faking, cannot contol the twitching and stuttering

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...